# SDR CA070111010

- Difficulty date: January 8, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCB4MP3A
- Part serial: FWA3445
- Condition: Damaged
- Part time: 16,787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECEIVED FOR COMPLIANCE WITH AD 2006-24-07. PROPELLER PREVIOUSLY OVERHAULED ON SEPTEMBER 20, 2000. THE PROPELLER WAS DISSASSEMBLED AND THE FOLLOWING FINDINGS  WERE CORRECTED. (4) LOW STOP RODS WERE CORRODED BEYOND REPAIR. (4) BLADE CLAMP ASSEMBLIES WERE REPLACED DUE TO CORROSION AND LACK OF PLATING. PISTON HAD A CORROSION PIT IN FELT RING GROOVE. HUB WAS REPLACED DUE TO CORROSION/RUST IN PILOT TUBES. NR 4 BLADE HAD WATER IN BLADE BORE BEHIND GREASE BUT NO EVIDENCE OF CORROSION. COUNTERWEIGHT BOLTS WERE ALL RUSTED AND WATER WAS FOUND IN BLADE CLAMP COUNTERWEIGHT BOLT HOLES. (TC NR 20070111010)
